# SDR DALA2023090107144

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2943146) GOUGES ON FRAME STA 807 WL161 LBL 24 (MARKED-AFT CARGO COMPARTMENT). C/W ER/A 610910-14 REV ORIGINAL SECTION 1.
